Im on the pill. I have been on this one for 4 months. 2 weeks ago I was sick and put on antibiotics. I ended up having a full week of a period. The NP at my gyno office said it was from the antibiotics. So here it is the week I should get my period. I still havnt started. I have no signs of it starting. I normally get horrible cramps a couple days before starting. I have been starting by Tuesday of my inactive pills. Could the period I had 2 weeks ago be my period for the month and I wont get one this week? Just wondering what to expect. If I think about it tomorrow Ill grab a test just to see.
Did you have unprotected sex while taking the antibiotics? Aive never heard pf antibiotics making you bleed...
Quoting Lady GooGoo
its possible that the antibiotics messed up your birth control and then messing up hormones and causing an ovulation/period cycle to start early.
You might miss this "period" and then be "late" for your next one, but starting the cycle when you hit the inactive pills again.
I would certainly take a test though and make sure nothing else is going on, because antibiotics can and do mess with birth control and have caused lots of pregnancies!
Quoting Shonna Boyd:" its possible that the antibiotics messed up your birth control and then messing up hormones and causing ... [snip!] ... make sure nothing else is going on, because antibiotics can and do mess with birth control and have caused lots of pregnancies!"
I dont really think Im pregnant. Weve had sex once since I was on the antibiotics and we didnt finish.....gotta love coughing fits in the middle of sex :roll:
lol been there! TOTALLY sets the mood!
could of just been the medication, they do say it counteracts the birth control. so prob just did that and started you early. I know whenever I would miss a week of my pills my cycle would start early.